Volume 17, Issue 1
Nonconforming Finite Element Approximations to the Unilateral Problem

Lie-Heng Wang

J. Comp. Math., 17 (1999), pp. 15-24.

Published online: 1999-02

Preview Full PDF 676 4388
Export citation
  • Abstract

The nonconforming finite element (two Crouzeix-Raviart linear elements and Wilson element) approximations to the unilateral problem are considered. The error bounds for these elements are obtained in the appropriate assumptions of regularity of solution of the problem.  

  • Keywords

Unilateral problem, Nonconforming finite element.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-17-15, author = {Wang , Lie-Heng}, title = {Nonconforming Finite Element Approximations to the Unilateral Problem}, journal = {Journal of Computational Mathematics}, year = {1999}, volume = {17}, number = {1}, pages = {15--24}, abstract = {

The nonconforming finite element (two Crouzeix-Raviart linear elements and Wilson element) approximations to the unilateral problem are considered. The error bounds for these elements are obtained in the appropriate assumptions of regularity of solution of the problem.  

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9078.html} }
TY - JOUR T1 - Nonconforming Finite Element Approximations to the Unilateral Problem AU - Wang , Lie-Heng JO - Journal of Computational Mathematics VL - 1 SP - 15 EP - 24 PY - 1999 DA - 1999/02 SN - 17 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9078.html KW - Unilateral problem, Nonconforming finite element. AB -

The nonconforming finite element (two Crouzeix-Raviart linear elements and Wilson element) approximations to the unilateral problem are considered. The error bounds for these elements are obtained in the appropriate assumptions of regularity of solution of the problem.  

Lie-Heng Wang. (1970). Nonconforming Finite Element Approximations to the Unilateral Problem. Journal of Computational Mathematics. 17 (1). 15-24. doi:
Copy to clipboard
The citation has been copied to your clipboard